# SDR GTIA2017070402044

- Difficulty date: July 4, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N627NK
- Make and model: Airbus A320-232
- Aircraft serial: 6082
- Aircraft time: 12,726 hours, 5,913 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/ Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES IN COCKPIT AND CABIN AT 6000 FEET ON ARRIVAL.  APPEARED TO DISSIPATE WITH PACK 1 TURNED OFF.   PERFORMED ENGINE RUN IAW AMM 71-00-00.  ISOLATED THE NR 1 PACK,  NO ODOR NOTED.  ISOLATED PACK NR 2,  NO ODOR NOTED.  PERFORMED OPS CHECK OF APU IAW AMM 49-00-00.  ISOLATED NR 1 PACK NO ODOR NOTED.   ISOLATED THE NR 2  PACK.  NO ODOR NOTED.  AIRCRAFT OK FOR SERVICE.
